RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 3, Pages 253–280 (Mi izv3193)  

This article is cited in 1 scientific paper (total in 2 paper)

On the behavior of the solutions of systems of linear differential equations with constant coefficients, degenerating in the limit

I. S. Gradshtein


Full text: PDF file (2402 kB)

Bibliographic databases:
Received: 01.07.1947

Citation: I. S. Gradshtein, “On the behavior of the solutions of systems of linear differential equations with constant coefficients, degenerating in the limit”, Izv. Akad. Nauk SSSR Ser. Mat., 13:3 (1949), 253–280

Citation in format AMSBIB
\Bibitem{Gra49}
\by I.~S.~Gradshtein
\paper On the behavior of the solutions of systems of linear differential equations with constant coefficients, degenerating in the limit
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 3
\pages 253--280
\mathnet{http://mi.mathnet.ru/izv3193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30074}
\zmath{https://zbmath.org/?q=an:0037.06003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3193
  • http://mi.mathnet.ru/eng/izv/v13/i3/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, V. M. Volosov, “The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter”, Russian Math. Surveys, 22:2 (1967), 124–142  mathnet  crossref  mathscinet  zmath
    2. M. Kolomiets, A. Shilnikov, “Metody kachestvennoi teorii dlya modeli Khindmarsh–Rouz”, Nelineinaya dinam., 6:1 (2010), 23–52  mathnet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:240
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019